Open Access

Convergence of solution of stochastic equations in formal series


Full Text

Coming Soon.





Article Information

TitleConvergence of solution of stochastic equations in formal series
SourceMethods Funct. Anal. Topology, Vol. 6 (2000), no. 2, 73-84
MathSciNet MR1783777
CopyrightThe Author(s) 2000 (CC BY-SA)

Google Scholar Metrics

Citing articles in Google Scholar
Similar articles in Google Scholar

Export article

Save to Mendeley



Citation Example

I. Ya. Spectorsky, Convergence of solution of stochastic equations in formal series, Methods Funct. Anal. Topology 6 (2000), no. 2, 73-84.


BibTex

@article {MFAT123,
    AUTHOR = {Spectorsky, I. Ya.},
     TITLE = {Convergence of solution of stochastic equations in formal series},
   JOURNAL = {Methods Funct. Anal. Topology},
  FJOURNAL = {Methods of Functional Analysis and Topology},
    VOLUME = {6},
      YEAR = {2000},
    NUMBER = {2},
     PAGES = {73-84},
      ISSN = {1029-3531},
       URL = {http://mfat.imath.kiev.ua/article/?id=123},
}


All Issues